MathSciNet Relay Station
MathSciNet bibliographic data
MR2915614 34N05 (34K11 39A12 39A21)
Saker, Samir H.; Grace, Said R. Oscillation criteria for quasi-linear functional dynamic equations on time scales. Math. Slovaca 62 (2012), no. 3, 501–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement